Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 717839, 7 pages
http://dx.doi.org/10.5402/2012/717839
Research Article

On the Relationship between Pearson Correlation Coefficient and Kendall’s Tau under Bivariate Homogeneous Shock Model

Department of Mathematics, Kean University, Union, NJ 07083, USA

Received 2 March 2012; Accepted 12 April 2012

Academic Editors: M. Galea, J. Hu, and A. Pascucci

Copyright © 2012 Jiantian Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiantian Wang, “On the Relationship between Pearson Correlation Coefficient and Kendall’s Tau under Bivariate Homogeneous Shock Model,” ISRN Probability and Statistics, vol. 2012, Article ID 717839, 7 pages, 2012. https://doi.org/10.5402/2012/717839.